# SDR DHL9880687C

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Chipped
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 870 LINE NR 4 FLOOR TRACK CHIPPED.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR AND INSTALLED PER SRM 53-2-3.
